# SDR CALA2024052001505

- Difficulty date: May 18, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N31412
- Make and model: Boeing 737924
- Aircraft serial: 30129
- Aircraft time: 61,121 hours, 25,191 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510007201
- Part serial: 02C9636920001
- Condition: Smoke
- Location: Aft Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COFFEE MAKER SMOKING OR SPARKING DR-2 AFT GALLEY G4B / PLASTIC WAS FOUND DIRECTLY ON THE BURNER AND MELTED. TECH INSPECTED WIRING AND CANON PLUG FOR ANY ARCHING. F/A ALSO SAID SMELL STOP WHEN SHE SHUT OFF THE COFFER MAKER AND NO OVENS WHERE IN USE.
